# SDR 98UAL900459

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Engine: Pwa PW4090
- System (JASC): 3150 · Central Warning
- Part: Eicas
- Condition: Malfunctioned
- Location: Lt Cockpit
- Component: Honeywell, 3163HNP00304
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE CDG TO IAD, LOWER EICAS DISPLAY BLINKING AND INDICATED ALTITUDE ON CAPTAIN'S PFD (PRIMARY FLIGHT DISPLAY) DROPS ALONG WITH CABIN ALTITUDE.  FLIGHT DIVERTED TO LHR.  AFTER INVESTIGATION OF THE CORE PROCESSING MODULE/GRAPHICS GENERATOR BY BOTH BOEING AND HONEYWELL, RESULTS SHOW THAT THE UNIT HAD NUMEROUS POWER RESETS.  BOEING AND HONEYWELL ARE REVISING THE AIMS CORE SOFTWARE TO PROVIDE FUTURE PROTECTION AGAINST THIS TYPE OF FAILURE.  WITH THE NEW SOFTWARE, THIS TYPE OF FAILURE WOULD CAUSE THE CPM/GG TO SHUT DOWN AND PREVENT ERRONEOUS FLIGHT DECK EFFECTS.
